# SDR REXA2022010600015

- Difficulty date: December 29, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 31,341 hours, 22,257 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766277B
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON SHORT APPROACH AC ESS BUS CAUTION MSG FOLLOWED BY LOSS OF ALL AC PWR. ADG DEPLOYED. APU WAS OFF UPON LANDING.  COMPLETED ALL STEPS OF TECHNICAL ACTION PLAN (TAP) #0441, REFER TO NRWC #822795. COMPLETED WIRING CHECKS STEP 3 ON NRWC #822799 AND STEP 4 ON NRWC #822798 NO DEFECTS NOTED PER WDM 24-21-03. DURING STEP 7 TEST, #1 IDG FAILS (FOUND MAKING METAL). #1 IDG (PN 766277B, SN 1400) AND FILTERS REPLACED PER AMM 24-11-01. REPLACED #2 IDG (PN 766277B, SN 1109) AND FILTERS DUE TO RELATED B1-007112 AND B1-007108 CODES. REPLACED SSPC1 (K124)(PN 310CZ01Y00, S/N 2301) DUE TO CHATTERING AND RELATED B1-006197. ADG INSPECTED AND STOWED PER AMM 05-51-19. ALL REQ'D OPS AND LEAK CHECKS GOOD.
